# SDR FDEA201509012738

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 465 hours, 25,446 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B381200400
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK PANEL LT SIDE, FRAME 57.1 - 58, FLOOR PANEL 251GF HAS PUNCTURES ON TOP & BOTTOM SURFACE, 2 PLACES.  FABRICATED NEW PANEL ON T15 1158113 IAW DWG SRZ 25-005 REV L.  CLASSIFIED AS MAJOR CAT A REPAIR.
